Optimization of a genetic algorithm for the functionalization of fullerenes

Addicoat, MA, Page, AJ, Brain, ZE, Flack, L, Morokuma, K and Irle, S, 2012. Optimization of a genetic algorithm for the functionalization of fullerenes. Journal of Chemical Theory and Computation, 8 (5), pp. 1841-1851. ISSN 1549-9618

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Chemical Theory and Computation
Creators: Addicoat, M.A., Page, A.J., Brain, Z.E., Flack, L., Morokuma, K. and Irle, S.
Publisher: ACS Publications
Date: 8 May 2012
Volume: 8
Number: 5
ISSN: 1549-9618
Identifiers:
NumberType
10.1021/ct300190uDOI
Divisions: Schools > School of Science and Technology
Depositing User: Jill Tomkinson
Date Added: 16 May 2017 12:30
Last Modified: 16 May 2017 12:30
URI: http://irep.ntu.ac.uk/id/eprint/30673

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year